×

zbMATH — the first resource for mathematics

Algebraic aspects of transformations with an application to differential equations. (English) Zbl 0957.34008
In the paper, a historical and a general algebraic approach of transformations with an application to linear differential equations is given. Moreover, the global equivalence of two linear \(n\)th-order equations is defined and a criterion of equivalence is described.

MSC:
34A25 Analytical theory of ordinary differential equations: series, transformations, transforms, operational calculus, etc.
34A30 Linear ordinary differential equations and systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Birkhoff, G.D., On the solutions of ordinary linear differential homogeneous differential equations of the third order, Ann. math., 12, 103-127, (1910/11) · JFM 42.0344.01
[2] Borůvka, O., Lineare differential transformationen 2. ordnung, Linear differential transformations of the second order, (1973), VEB Verlag Berlin, London, (extended English version)
[3] Brioschi, F., Sur LES équations différentielles linéaires, Bull. soc. math. France, 7, 105-108, (1879) · JFM 11.0235.03
[4] Forsyth, A.R., Invariants, covariants and quotient-derivatives associated with linear differential equations, Philos. trans. roy. soc. London ser. A, 179, 377-489, (1899) · JFM 20.0095.01
[5] Kummer, E.E., De generali quadam aequatione differentiali tertii ordinis, progr. evang. Königl. stadtgymnasium liegnitz 1834, J. reine angew. math., 100, 1-10, (1887), reprinted in
[6] Laguerre, E., Sur LES équations différerentielles linéaires du troisième order, C.R. acad. sci. Paris, 88, 116-118, (1879) · JFM 11.0235.01
[7] Lie, S.; Engel, F., Theorie der transformationgruppe, (1930), Teubner Leipzig
[8] Neuman, F., On transformations of differential equations and systems with deviating argument, Czechoslovak math. J., 31, 87-90, (1981) · Zbl 0463.34051
[9] Neuman, F., Simultaneous solutions of a system of Abel equations and differential equations with several deviations, Czechoslovak math. J., 32, 107, 488-494, (1982) · Zbl 0524.34070
[10] Neuman, F., Criterion of global equivalence of linear differential equations, Proc. roy. soc. Edinburgh, 97 A, 217-221, (1984) · Zbl 0552.34009
[11] Neuman, F., Smoothness as an invariant property of coefficients of linear differential equations, Czechoslovak math. J., 39, 114, 513-521, (1989) · Zbl 0702.34034
[12] Neuman, F., Transformations and canonical forms of functional-differential equations, Proc. roy. soc. Edinburgh, 115 A, 349-357, (1990) · Zbl 0714.34108
[13] Neuman, F., Global properties of linear ordinary differential equations, mathematics and its applications, (), 334, ISBN 0-7923-1269-4
[14] Neuman, F., On equivalence of linear functional-differential equations, Results math., 26, 354-359, (1994) · Zbl 0829.34054
[15] Stäckel, P., Über transformationen von differentialgleichungen, (1897), Leipzig · JFM 25.0167.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.